CSpace
A criterion on compactness of the set of bounded orbits
Ding, CM; Yu, SX
2001-12-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume46Issue:7Pages:909-914
Keywordset of bounded orbits isolating blocks Poincare-Bendixson theory isolated invariant set
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000172215800001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16894
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Hangzhou Teachers Coll, Dept Math, Hangzhou 310012, Peoples R China
Recommended Citation
GB/T 7714
Ding, CM,Yu, SX. A criterion on compactness of the set of bounded orbits[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2001,46(7):909-914.
APA Ding, CM,&Yu, SX.(2001).A criterion on compactness of the set of bounded orbits.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,46(7),909-914.
MLA Ding, CM,et al."A criterion on compactness of the set of bounded orbits".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 46.7(2001):909-914.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, CM]'s Articles
[Yu, SX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, CM]'s Articles
[Yu, SX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, CM]'s Articles
[Yu, SX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.